# SDR HEEA0010224

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206063632003
- Condition: Seepage
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL SEEPAGE THROUGH FABRIC.
